# SDR UIEA2023011910010

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: 2790475102
- Part serial: 4602
- Condition: Faulted
- Location: Surge Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SURGE TANK PRESSURE RELIEF VALVE FOR THE LT SIDE WAS FOUND OUT OF LIMITS PER TASK A-28-004-00-01.  SURGE TANK PRESSURE RELIEF VALVE FOR THE LT SIDE WAS REPLACED PER AMM REQUIREMENTS. AMM 28-13-04-002-002.
